Spotting after a pap smear is not uncommon. It normally stops within a day.
Some women have spotting after a pap smear. This minor bleeding is normally gone within a day, and more typically within a couple of hours.
Yes, that's perfectly normal. Some people get spotting and some don't. It just depends on the woman. Everybody's pregnancy is different.
Spotting is more common within the first few weeks of pregnancy.... Although is it not as common it is still possible to experience spotting later in Pregnancy
I am guessing you mean that you want to know your date of conception? It really depends on a couple of factors. If your normal periods are regular, you can be fairly accurate with conception date within a couple of days. Count back 14 days from when your period was DUE (ie but didn't come because you were pregnant) and this will be around the time of conception. Conception date will be within two days either side of this date. If you are pregnant now, an ultrasound will tell you very accurately what your conception date is. As long as you have an ultrasound within the first 10 weeks - the earlier the better. An experienced ultrasonic person can tell you down to the day - ie six weeks and three days.
Spotting before you get a heavier flow is very normal...If you are normally like clockwork and you only have spotting and do not get a regular flo within the next 3-4 days then it is very possible that you are pregnant and that the spotting is implantation bleeding.
Go to your doctor immediately if you think you are miscarrying. If you bleed like a period, then there is trouble. Spotting is normal (within bounds) as long as it isn't enough to have to wear a pad. Cramping is normal. Discharge is also normal if it is brownish or pink, but not bright red.
Spotting while on progesterone suppositories is considered normal unless you experience heavy bleeding or is accompanied with cramping. If the spotting does not subside within a few days or you experience any other symptoms you should notify your doctor.
That is normal, within the next couple years.
My empty tea cups grow mold within a couple after days. Is this normal?
Yes, if you mean 3 weeks from your last period. If it is 3 weeks since conception, then the reading is on the low side, but still within normal limits.
Spotting with Mirena stops within a few months. There is no special trick to make it stop.
The bleeding you experience during the first week of conception is usually implantation bleeding.
There aren't any within 1 week
Bleeding should stop within a couple of weeks, and should be no more than spotting. If you're bleeding more or longer, contact your health care provider for information.
Anywhere from 63 to 65 days from the day of conception. Conception can occur anytime within the 3 weeks the dog is in heat.
Pap smears may cause spotting, particularly if you're pregnant. The spotting should stop within a day or two.
The 'Immaculate Conception' refers to the Virgin Mary being free of sin when she was conceived. This is an important belief within the Catholic Church.
The gestational age is counting from the first day of your last menstrual period. Therefore if you have a normal 28 day cycle than conception would have occured sometime during the week 5 weeks and 4 days ago. Conception occurs at ovulation which occurs (in a woman with a 28 day cycle) at around cd14 through cd20. Using this method you can pinpoint (within days) when conception was most likely to occur.
Not within one day of conception, no. Pregnancy symptoms cannot start until the embryo has implanted and pregnancy hormones are being produced. This takes at least a week to 10 days from conception.
This will be normal if you leave them unwashed and undried for days on end, however though if you wash them with soap and water and then dry them and leave nothing in them this should not happen
Hi, Your question is: Do you spot after stopping the pill? Yes, you do spot after stopping the pill. The "spotting" usually occurs within 7 days of stopping the pill but sometimes it can take as long as 14 days to occur. This spotting is known as a withdrawal bleed and is perfectly normal. It simply means birth control is withdrawing from your system.